# SDR IPXA2025052972440

- Difficulty date: May 8, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Part number: 183U34145
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH OB ELEVATOR IB FWD STIFFER CRACK. (REPLACE). INSTALL FABRICATE SUPPORT I.A.W SRM 51-40-02-0G REV.45 AND BOEING DWG NO: 183U3400 SH 4 REV: -
